# SDR DALA2023031001788

- Difficulty date: March 8, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N831MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29702
- Aircraft time: 85,779 hours, 16,872 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1807 3L SYMBOL ON EXIT LIGHTING UPSIDE DOWN. CORRECTIVE ACTION: EXIT SIGN ADJUSTED. OPS TEST OK. REF. AMM B767-400 AMM 33-51. (2660581)
